×

zbMATH — the first resource for mathematics

A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type. (English) Zbl 1111.47046
The author considers weak compatible selfmaps of a symmetric space and proves a common fixed point theorem by using a contractive condition of integral type, generalizing results of M. Aamri and D. El Moutawakil [J. Math. Anal. Appl. 270, No. 1, 181–188 (2002; Zbl 1008.54030); Appl. Math. E-Notes 3, 156–162 (2003; Zbl 1056.47036)].

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
54E25 Semimetric spaces
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aamri, M.; El Moutawakil, D., Common fixed points under contractive conditions in symmetric spaces, Appl. math. E-notes, 3, 156-162, (2003) · Zbl 1056.47036
[2] Aamri, M.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[3] Jungck, G., Compatible mappings and common fixed points, Internat. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[4] Jungck, G.; Rhoades, B.E., Fixed points for set valued functions without continuity, Indian J. pure. appl. math., 29, 3, 227-238, (1998) · Zbl 0904.54034
[5] Pant, R.P., Common fixed points of contractive maps, J. math. anal. appl., 226, 251-258, (1998) · Zbl 0916.54027
[6] Pant, R.P., Common fixed points of sequences of mappings, Ganita, 47, 43-49, (1996) · Zbl 0892.54028
[7] Hicks, T.L.; Rhoades, B.E., Fixed point theory in symmetric spaces with applications to probabilistic spaces, Nonlinear anal., 36, 331-344, (1999) · Zbl 0947.54022
[8] Rhoades, B.E., Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Internat. J. math. math. sci., 63, 4007-4013, (2003) · Zbl 1052.47052
[9] Sessa, S., On a weak commutativity condition of mappings in fixed point considerations, Publ. inst. math. (beograd), 32, 46, 149-153, (1982) · Zbl 0523.54030
[10] Wilson, W.A., On semi-metric spaces, Amer. J. math., 53, 361-373, (1931) · Zbl 0001.22804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.